# SDR DALA2024111410942

- Difficulty date: October 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 93,595 hours, 43,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: A DENT WAS FOUND IN THE FUSELAGE SKIN AT FR 72-74 / STR 33L-32L. THE DENT WAS REPAIRED PER ER/A 621564-14 AND NOW REQUIRES A DTE WITHIN 12 MONTHS. C/A: ER/A 621564-14 HAS BEEN REVISED, CURRENT REVISION IS 'B'. SECTION III PERMANENT REPAIR ACCOMPLISHED, REF LOGPAGE 4036750. SECTION III IS A CATEGORY 'A' PERMANENT REPAIR. NO FURTHER FOLLOW ON ACTION REQ'D, THIS LOG CAN BE CLOSED. (LP: 0603979)
